# SDR HNAA2020100800283

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE SKIN CRACKS AT FR 79 BETWEEN STGRS 03R/08R (4EA), MARKED.  PERFORMED PT INSPECTION, IAW EASI NDTM.  SKIN FOUND CRACKED AT 1 FASTENER ON FR 79 BETWEEN STGRS 03/08R.  REPAIRED SKIN CRACK AT FR 79 BETWEEN STGRS 03R/04R, IAW EO1-53-20-0362.
